# SDR VTZA98098

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 805
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 6100144A
- Condition: Failure
- Location: Lt Eng Egt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6272 - IAD-BUF - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LEFT EGT GAUGE FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED EGT INDICATOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
